# SDR YENA2022060600573

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 80,250 hours, 29,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, BY CPCP PROGRAM CORROSION STRINGER 41R BETWEEN FR30 TO FR31 IN FWD CARGO COMPARTMENT; PERFORMED BLEND OUT ON STRINGER 41R BTW FR 30 AND FR 31 I.A.W A320 SRM 51-74-00, EVALUATED REWORKED AREA LOCATED ON STR 41R AND FOUND WITHIN LIMITS IAW THICKNESS TOLERANCE ASNA 2218 AND DWG #D5323154220000, MEASURES OF REWORKED AERA ARE L= 7.767 INCHES.
